Please use this identifier to cite or link to this item:
http://essuir.sumdu.edu.ua/handle/123456789/22411
Or use following links to share this resource in social networks:
Tweet
Recommend this item
Title | Средняя длина двоичных биномиальных чисел произвольного диапазона |
Authors |
Kulyk, Ihor Anatoliiovych
![]() |
ORCID |
http://orcid.org/0000-0003-2403-8671 |
Keywords |
биномиальное кодирование біноміальне кодування binomial coding |
Type | Conference Papers |
Date of Issue | 2006 |
URI | http://essuir.sumdu.edu.ua/handle/123456789/22411 |
Publisher | Издательство СумГУ |
License | Copyright not evaluated |
Citation | Кулик, И.А. Средняя длина двоичных биномиальных чисел произвольного диапазона [Текст] / И.А. Кулик // Современные методы кодирования в электронных системах : тезисы докладов третьей международной научной конференции, 24-25 октября 2006 года / Отв. за вып. А.А. Борисенко. — Сумы : СумГУ, 2006. — С. 20-21. |
Abstract | |
Appears in Collections: |
Наукові видання (ЕлІТ) |
Views

1

1

1

1

1

2915

1

32508

1

1

5

6

4619442

1

2

930037

161075

4619440

10365481
Downloads

2

1

170

1

1

1

930038

1

10365481

80
Files
File | Size | Format | Downloads |
---|---|---|---|
7.pdf | 292.37 kB | Adobe PDF | 11295776 |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.